I Have taken antibiotics and anti inflammatory drugs from last 20 days. now I had very mild pain and tenderness in left testicle. what should be further treatment ?
5 Nov 2012
Hello mynameismurl, & welcome to the site. Further treatment must be determened by your doctor. I am giving you a link to read about your condition, & it also says to contact your doctor. I hope you are seeing a urologist. Wishing you the best...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My brother has had pain up and down his legs for months. every time bro asks the doc, he prescribes another antibiotic. Those pills wll lessen the ...
4 answers • 9 Feb 2011
Aren't they both anti-inflammatory drugs? What is the difference?
2 answers • 12 Apr 2013
I am taking warfarin and have been stopped from taking diclofenac sodium causing a lot of pain to return to my joints
1 answer • 25 Feb 2014
... infection Or is there maybe something at the pharmacy that may help or be close to antibiotics, or anti inflammatories?
1 answer • 16 days ago
I have RA and other inflammatory problems associated with Marfan's Syndrome. I cannot take any NSAIDs. I currently take narcotics to reduce ...
3 answers • 6 days ago